Good question... I dunno what is the right answer to your question. I'll do some research and get back to you if I find an useful answer. You should email the people at Medifast as they probably can help you..
Yeah I take head meds, 1000 mg.
& 100 mg. trazadone at night for.
, have been for past 15 years. I am 53, 5'7", starting weight 242, I am now 166 lbs. I had gotten down to 150 lbs. I had the.
In July of 2007, so 2-1/2 years, and I DO ALL THE PROTEIN CRAP, I AM SICK OF PROTEIN, I drink water, count calories, and I AM HUNGRY!!!!!! I don't know if the depression is from the fact the weight is coming back on and I CANNOT CONTROL ANYTHING OR IF IT IS JUST DEPRESSION FROM WHATEVER, EITIOLOGY UNKNOWN I CANNOT CONTROL MY HUNGER, NOT MY FEELING OF BEING HUNGRY, I KNOW IN MY HEART AND MY MIND THAT THEY ARE REAL, AND THE REASON I SAY THAT IS BECAUSE I CAN FEEL MY STOMACH GROWLING, AND THEN ONCE I EAT, I FEEL BETTER AND NOT DEPRESSED. So yeah I went to the same surgical center that Randy Jackson, Etta James and Roseanne Barr had the surgeries, Dr. Mal B. Fobi (inventor of the Fobi Pouch), My dr. was a dr. Naim, I know how to choke down 60-80 grams of protein a day.
MAYBE I NEED.
, BUT IT CANT BE IN THE HEAD, I TRULY BELIEVE IT IS BIOLOGICAL. I kinda feel like when you see everything bad happening to everybody else, and you say, well that will NEVER happen to me, and it DOES. Somebody tell me SOMETHING, EVEN IF IT IS THAT I AM A WORTHY PERSON BEING FAT...
I have been hungry since the day I came out of.
I told my DR. and he said that was the first he ever heard that I just eat a little at each meal if I get hungry between meals I drink crystal light to give water flavor and eat sugar free jello it helps me to not over eat also I have taken the head meds and most of the side effects for these meds are weight gain because they make your appetite increase discuss these meds with your dr and see if they may be causing the hunger and good luck you are in our prayers..
Teenasmit - how long have you been out of.
? what meds do you take, maybe if I switch head meds. although the ones i'm on work. right now I am hungry and I am going to bed, I cannot.
If I am hungry so I am going to have a glass of milk. I have to live. txs for your reply...
Sounds like you need some dietry advice to find something other than the protien drinks and slider foods that.
I am quite new to all this so long term I.
I dont go to that place....
I do feel for you and.
You find some answers..
I am only 4 months out but I do feel your pain and desparation. I have not felt hungry since.
, yet, but I have told my daughter (an RN) that I am scared to death of slowly losing the weight only to gain it all back next year. Even at this early stage, I gained 3 pounds this week and I feel panic and self doubt. I do know that some meds can stimulate your hunger and cause you to gain weight. Please check with your doc and find out side effects of your meds. Hang in there....you are not alone...
Oh thank you, your kind words give me some strength, I don't feel like such a failure. Today I am going to psychiatrist to find out if the meds I am on are causing it, but I already know the answer, he will say "no". I woke up this morning with a god awful headache from hunger, had 2 tblespns. cottage cheese, 2 eggs., 3/4 of an apple. Still feel crappy. Already looking forward to eating.
, constant vigilance, and feeling not as well as you would having a decent amount of calories in you. I will continue to fight. But I refuse to feel MISIRABLE. THANK YOU EVERYONE..
You've got a great sense of.
(even a bit caustic)! Do what you've done and you'll be just fine, I can hear it in your voice(words)..
Yeah thanks, just got back from doc. he says yeah,.
Can make you gain weight, but last doc said "no", both Harvard grads., so who knows. He prescribed me.
, for anxiety and says it does not stimulate appetite. So just got home, and I am going to drag the ole man with me up into the mountains to do a 5 mile hike. Then going to stop at Vons and get some healthy choice HIGH PROTEIN meals, maybe it is solid protein I need and not the liquid type. I tend to do liquid because meat kinda grosses me out. I swear to God I am trying! But the amount of effort that needs to be put into this on a daily basis is akin to having a high profile career. Anyways thanks doubleb, if I can get to that place of a sense of.
, (especially caustic) I know I will survive this. I have never had a drug or alcohol problem, but this issue is like working a.
12 step program.
, overeating is cunning and deceptive, oh I dont know. I will continue to fight!..
I am in a panic, I am gaining weight constantly, God I cannot help it. I am hungry, hungry, hungry. I sincerely listen to what everybody tells me to do. 5 day pouch diet, drink protein,.
, limit calories. I am doing EVERYTHING. I feel sick, it is not enough. I need to eat, I don't feel good. I cannot.
Unless I have Medifast food in me. I am frantic, This was a 40,000 dollar.
, 1-year of driving back and forth 2 hours for psych classes to prepare. I cannot believe it. I am failing. People are asking me "Are you gaining weight back?" It is so depressing. What more can I do? I guess just prepare for the worst. I will be fat again, and be depressed being fat.
I have just lost a total of 70 lbs. now, and it was so painful! Has anybody else gone through this? Am I the only one. I feel like such a freak. I mean if I don't eat I feel like sh@t...
I just want to send some words of encouragement to you. Good luck! You can do it! Just keep trying to do the best you can. That is all you can ask of yourself. Lots of hugs sent your way for a lifetime of success!..
Hi my name is jessica and I go to have my.
On FBE 16th and they tould me to eat 3 meal a day and if I get hungry have 1 protein driken an that will help untill you eat agin.
Give that a traie that mite help you.
Stimpy, I think the hunger could be the meds I took.
Once for depression and gained 40 lbs, I was always hungry. The topomax should help I've taken that also, keep on doing what your doing and get on the new meds it will probably help...
Everybody thank you for your kind and supportive words, but......I just picked up People Magazine with Carnie Wilson on it and she originally lost 150 lbs. and has since gained 70 lbs. back, but she is cool with it, I mean she doesn't feel ashamed or guilty. I think that is what I fear most, I fear I am failing (not my mind, but my body) I mean people cannot help it when they get cancer and cannot cure themselves, (this is how I feel about weight) I cannot tell you how SINCERELY hard I try, and I just can't lose it, I feel like my body is starving, along with my mind, I can't think straight and I don't feel good. Then I was.
In the same article, that Dr. Oz (of t.v. fame) said that 1 out of every 7 people that have the.
Gastric bypass surgery.
Will gain all of the weight back. I have to accept the fact that I could be the 1 in 7. And I honestly don't feel I am being melodramatic. I feel ashamed, I feel guilty, I feel people are probably thinking I am lazy, self-indulgent, no-self-discipline. I just have to accept what life has in store for me, and pray that God knows what he is doing. Anyways I would love to hear from anybody out there that is possibly that "one in 7 persons, and how they are/or are not dealing with it.
Remember Carnie Wilson was 300 lbs. and now she is 118 lbs. so she is far better off...
Whoops, I mean Carnie Wilson was 300 lbs., and now she is 218 lbs., not 118 lbs., but she is still better off., but she is only 5'3", but I think she looks really good, she carries the weight well...
Does anybody know if hormones have anything to do with this hungry thing? I feel the same way you do stimpy but only one week per month, right before my period. Once I have my period, I go back to feeling normal again. I can't help but think it has to be tied to hormones and if they are out of whack, crazy things happen. I am looking into bioidentical hormone replacement...
Interesting you should mention that, I am on the "patch" for estrogen, and a pill for.
, I asked my gyno for.
And that's what she gave me. They are wonderful, no more hot flashes and constant heating up. But for me no, I don't think it has increased my appetite, but I'm sure they can in some people. I remember when I was young and had my periods, it was inevitable that I would BE EXTREMELY IRRITABLE AND AGITATED, AND I WOULD CRAVE CARBOHYDRATES, AND EATING THEM WOULD HELP TAKE THE EDGE OFF. But now that I'm going through menapause I don't feel that, but boy, they weren't kidding when they said night sweats and flushing of skin and general heating up and down, thought I was going crazy, up about 10 times a night, cold, then hot, then cold, then hot. But now that I am on hormones that has all stopped.
, if you are experiencing these issues, and I do believe that most women gain between 3-5 lbs. of water weight prior to their monthly menses. But as soon as your hormones settle down and get back to normal the water flushes out. My obgyn used to tell me it was the water weight that would accumulate in the brain tissue that would make you agitated. Anyways try the.
Hormone replacement therapy.
If things get so bad...